Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

My 80 years old father having dilated heart with an ejection fraction

hi my father 80 years old having dilated heart with an ejection fraction 20% was quiet stable but now suffers progressive weakness .some confusion .loose motions of dark green colour which were passed unnoticed
Asked On : Thu, 18 Aug 2011
Answers:  2 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Nephrologist 's  Response
Thanks for the query

It is difficult to assess your situation. Loss of consciousness can happen because of may reasons. Has he been having fever? cough? Is his BP ok? Please take him to the ER. Every confused state person needs immediate evaluation
Have a healthy living
Answered: Thu, 18 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for nice query.     
He needs complete investigation & hospitalization for proper treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor